# SDR 99ZZZX3361

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 403375001105
- Condition: Failed
- Location: Main Rotor
- Part time: 228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST BEARING CHIP LIGHT WILL NOT EXTINGUISH.  REPLACED PER INSTRUCTIONS FROM BELL HELICOPTER.
